OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.06 (1974) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6546

Title: Una formula per il calcolo numerico della trasformata di Hilbert
Authors: Crisci, Antonio
Issue Date: 1974
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Antonio Crisei, "Una formula per il calcolo numerico della trasformata di Hilbert", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 6 (1974), pp. 115-120.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
6 (1974)
Abstract: Si stabilisce la formula \[ g_{T}^{2}(c+nT)=\frac{1}{\pi}\:\overset{}{\underset{}{\left\{ \frac{f(c+nT+T)-f(c+nT-T)}{2}+\overset{+\infty}{\underset{k=1}{\sum\underset{}{}{\textstyle {\displaystyle }}}}\frac{f(c+nT+T)-f(c+nT-T)}{k}\right\} }} \] per il calcolo numerico della trasformata di Hilbert $g$ di una funzione $f$ della classe $H$, introdotta in $[1]$. La formula può fornire dei valori approssimati di $g$ nei medesimi punti di $f$. E' inoltre data una limitazione per l'errore e alcuni risultati sono riportati.
We find the formula: \[ g_{T}^{2}(c+nT)=\frac{1}{\pi}\:\overset{}{\underset{}{\left\{ \frac{f(c+nT+T)-f(c+nT-T)}{2}+\overset{+\infty}{\underset{k=1}{\sum\underset{}{}{\textstyle {\displaystyle }}}}\frac{f(c+nT+T)-f(c+nT-T)}{k}\right\} }} \] for numerical calculus of Hilbert transform $g$ of a function $f$ belonging to the class $H$, introduced in $[1]$. The formula can give approximate values of $g$ in the same sampling points of $f$. A bound for error is given and some result reported.
URI: http://hdl.handle.net/10077/6546
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.06 (1974)

Files in This Item:

File Description SizeFormat
Crisci2RendMat06.pdf347.87 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.